# SDR COMA0660301

- Difficulty date: April 12, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 25,467 hours, 22,583 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393211
- Part serial: 96015H1706
- Condition: Cracked
- Location: Cockpit
- Part time: 254,367 hours, 22,583 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5177 - DURING DESCENT FOR DCA APPROACH THE RIGHT WINDSHIELD CRACKED.  REPLACED THE RIGHT WINDSHIELD.
